Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 32, NWS Lake Charles, LA

September 29, 2012

NWS Lake Charles, LA issued this small craft advisory at Sep 29, 2012, 4:07 PM CDT. It took effect at Sep 29, 2012, 10:13 PM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 4:07 PM CDT (21:07 UTC)
In effect from
Sep 29, 2012, 10:13 PM CDT
Expired
Oct 1, 2012, 7:00 PM CDT
In force
45 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WHUS74 KLCH 292107
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
407 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT
MONDAY...

.A COLD FRONT WILL PUSH INTO THE COASTAL WATERS OF SOUTHEAST TEXAS 
EARLY TOMORROW MORNING AND THROUGH SOUTH CENTRAL LOUSIANA BY
TOMORROW AFTERNOON. WINDS AND SEAS WILL INCREASE AHEAD OF THE
FRONT AND WILL SWING AROUND TO THE NORTHWEST AROUND SUNRISE FOR
THE SOUTHEAST TEXAS COASTAL WATERS AND DURING THE AFTERNOON HOURS
FOR SOUTH-CENTRAL LOUISIANA. 


GMZ430-432-435-450-452-455-470-472-475-300515-
/O.NEW.KLCH.SC.Y.0032.120930T0600Z-121001T1800Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
407 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT
MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
376 
WHUS74 KLCH 300313
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1013 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT
MONDAY...

.A COLD FRONT WILL PUSH INTO THE COASTAL WATERS OF SOUTHEAST
TEXAS LATE TOMORROW MORNING AND THROUGH SOUTH CENTRAL LOUISIANA
BY TOMORROW EVENING. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE
FRONT TONIGHT...AND WILL SWING AROUND TO THE NORTHWEST BEHIND THE
FRONT TOMORROW.

GMZ430-432-435-450-452-455-470-472-475-301100-
/O.EXT.KLCH.SC.Y.0032.120930T0313Z-121002T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1013 PM CDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
060 
WHUS74 KLCH 301048
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
548 AM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT
MONDAY...

.A LOW PRESSURE SYSTEM WILL TRACK INTO SOUTHEAST TEXAS AND ACROSS 
LOUISIANA DURING THE DAY TODAY. STRONG SOUTH WINDS AHEAD OF THE
LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG
WINDS WILL CONTINUE INTO MONDAY EVENING.

GMZ430-432-435-450-452-455-470-472-475-301700-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
548 AM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 
  TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

11
176 
WHUS74 KLCH 301052 AAA
MWWLCH

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
552 AM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING...

.A LOW PRESSURE SYSTEM WILL TRACK INTO SOUTHEAST TEXAS AND ACROSS
LOUISIANA DURING THE DAY TODAY. STRONG SOUTH WINDS AHEAD OF THE
LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG
WINDS WILL CONTINUE INTO MONDAY EVENING.

GMZ430-432-435-450-452-455-470-472-475-301700-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
552 AM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 
  TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

11
059 
WHUS74 KLCH 301713
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1213 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING...

.A LOW PRESSURE SYSTEM WILL TRACK INTO SOUTHEAST TEXAS AND ACROSS
LOUISIANA DURING THE DAY TODAY. STRONG SOUTH WINDS AHEAD OF THE
LOW WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG
WINDS WILL CONTINUE INTO MONDAY EVENING.

GMZ430-432-435-450-452-455-470-472-475-010500-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1213 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 8 FEET 20 
  TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
511 
WHUS74 KLCH 302112
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING...

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS LOUISIANA DURING THE
AFTERNOON AND EVENING HOURS. STRONG SOUTH WINDS AHEAD OF THE LOW
WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG WINDS
WILL CONTINUE INTO MONDAY EVENING.

GMZ430-432-435-450-452-455-470-472-475-010515-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
412 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 4 TO 6 FEET WITHIN 20 NM...6 TO 8 FEET 20 TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
744 
WHUS74 KLCH 010250
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
950 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING...

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS LOUISIANA DURING THE
AFTERNOON AND EVENING HOURS. STRONG SOUTH WINDS AHEAD OF THE LOW
WILL VEER SHARPLY TO THE NORTHWEST AS A WIND SHIFT. STRONG WINDS
WILL CONTINUE INTO MONDAY EVENING.

GMZ430-432-435-010400-
/O.CAN.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
950 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE COASTAL LAKES AND
BAYS...AS NORTH WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS ARE
EXPECTED TO PERSIST INTO MONDAY.

$$

GMZ450-470-011100-
/O.EXT.KLCH.SC.Y.0032.000000T0000Z-121001T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
950 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...6 TO 8 FEET 20 TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ452-455-472-475-011100-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
950 PM CDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...6 TO 8 FEET 20 
  TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
364 
WHUS74 KLCH 010951
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
451 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING...

.THE COMBINATION OF DEEP LOW PRESSURE OVER MISSISSIPPI AND COLD
AIR ADVECTION OVER THE WARM GULF WATERS...WILL HELP PRODUCE STRONG
NORTHWEST WINDS AND ROUGH SEAS TODAY. THE WINDS AND SEAS WILL
GRADUALLY DECREASE LATE TODAY AND TONIGHT AS THE LOW MOVES FURTHER
TO THE EAST.

GMZ452-472-011800-
/O.EXT.KLCH.SC.Y.0032.000000T0000Z-121001T1800Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
451 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-475-012100-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
451 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-011800-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121001T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
451 AM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA
118 
WHUS74 KLCH 012042
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
342 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY EVENING...

.THE COMBINATION OF DEEP LOW PRESSURE OVER MISSISSIPPI AND COLD
AIR ADVECTION OVER THE WARM GULF WATERS...WILL HELP PRODUCE
STRONG NORTHWEST WINDS AND ROUGH SEAS. THE WINDS AND SEAS WILL
GRADUALLY DECREASE EARLY TONIGHT AS THE LOW MOVES FURTHER OFF TO
THE EAST.

GMZ455-475-020000-
/O.CON.KLCH.SC.Y.0032.000000T0000Z-121002T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
342 PM CDT MON OCT 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET WITHIN 20 NM...5 TO 7 FEET 20 
  TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:00 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Sep 29, 1:00 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 PM CDT SAT SEP 29 2012

.AVIATION...AN AREA OF LOW PRESSURE CONTINUES TO MOVE TOWARD THE
AREA AND MOVE THROUGH THE REGION SUNDAY MORNING. AHEAD OF THE LOW,
LOW CEILINGS AND RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO
IMPACT THE TERMINALS. IFR AND MVFR CONDITIONS WILL BE COMMON, BUT
PERIODS OF LIFR VIS WILL OCCUR IN THE HEAVIER STORMS. RAIN WILL
DECREASE IN COVERAGE AS THE LOW MOVES BY SUNDAY MORNING. WINDS
WILL BE SOUTH TO SOUTHEAST THROUGH TONIGHT AND BECOME SW THEN NW
SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 913 AM CDT SAT SEP 29 2012/

UPDATE...
LARGE RAIN-SHIELD WITH EMBEDDED THUNDERSTORMS DEVELOPING FROM LOW
TO THE WEST. THIS IS ALLOWING FOR STORMS TO SWEEP IN FROM THE
GULF AND ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. RAINS
WILL BE HEAVY AT TIMES TODAY AND THIS WILL LOWER THE VISIBILITY
FOR DRIVERS AND MARINE INTEREST. RAINS AND SHOWERS MIXED WITH A
FEW EMBEDDED THUNDERSTORMS WILL CONTINUE INTO TONIGHT FINALLY
TAPERING OFF TOMORROW SOMEWHAT AS A COLD FRONT MOVES ACROSS THE
AREA. MADE SOME MINOR CHANGES TO THE FORECAST PACKAGE.

PREV DISCUSSION... /ISSUED 631 AM CDT SAT SEP 29 2012/

DISCUSSION...
FOR THE 29/12Z TAF ISSUANCE.

AVIATION...
SHOWERS HAVE ALREADY FORMED OVER A MAJORITY OF THE FORECAST AREA
AS AN UPPER LEVEL DISTURBANCE MOVES INTO TEXAS. AN INCREASE IN
SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER
OF THE DAY INTO TONIGHT...AS THE UPPER LEVEL DISTURBANCE...ALONG
WITH A SURFACE LOW...WILL MOVE OUT OF TEXAS AND ACROSS LOUISIANA.
WITH THE EXCEPTION OF OCCASIONAL IFR CEILINGS AT KAEX/KLFT/KARA
THROUGH MID-MORNING...MVFR CEILINGS ARE EXPECTED TO PREVAIL
THROUGH THE TAF PERIOD. OCCASIONAL MVFR VISIBILITIES WILL ALSO
OCCUR WITH THE SHOWERS...AND BRIEF IFR VISIBILITIES CAN NOT BE
RULED OUT LATE THIS AFTERNOON INTO TONIGHT...AS RAINFALL INTENSITY
IS EXPECTED TO PICK-UP AS THE UPPER LEVEL DISTURBANCE AND SURFACE
LOW NEARS THE AREA.

RUA

PREV DISCUSSION... /ISSUED 447 AM CDT SAT SEP 29 2012/

SYNOPSIS...A DEEPENING LOW PRESSURE SYSTEM OVER THE LOWER RIO
GRANDE VALLEY WILL HEAD EAST INTO SOUTHEAST TEXAS TONIGHT AND WILL
CROSS LOUISIANA SUNDAY MORNING. SHOWERS AND THUNDERSTORMS WILL
INCREASE THROUGH THE DAY TODAY WITH HEAVY RAINFALL POSSIBLE
TONIGHT AND EARLY SUNDAY.

SHORT TERM...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG
THE I-10 CORRIDOR WILL OVERSPREAD THE REMAINDER OF THE AREA THIS
MORNING. MODERATE RAINFALL COULD BECOME HEAVY AT TIMES TONIGHT AS
THE LOW APPROACHES FROM THE WEST. HELD TEMPERATURES LOWER TODAY DUE
TO RAIN COOLED AIR AND EXTENSIVE CLOUD COVER. WITH WARMER
TEMPERATURES ADVECTING IN FROM THE GULF TONIGHT, THERE WILL BE A
LIMITED RANGE OF TEMPERATURES WITH INCREASING SOUTHERLY WINDS. ANY
STRONG THUNDERSTORMS THAT DEVELOP SHOULD BE CONFINED TO THE
NORTHERN PORTION OF THE FORECAST AREA ASSOCIATED WITH A LEFT FRONT
QUADRANT OR EXIT REGION OF THE SUBTROPICAL JET. HEAVIER RAINFALL
WILL BE IN THAT AREA AS WELL. WE WILL MONITOR RAINFALL FOR
POSSIBLE FLOOD WATCH BUT SINCE STRONG CONVECTION IS NOT EXPECTED
UNTIL LATE TONIGHT WE WILL HAVE THE DAY CREW TAKE ANOTHER LOOK
WHILE MONITORING PRECIP ACCUMULATIONS.

LONG TERM...MODELS ARE IN GOOD AGREEMENT ON PRECIP ENDING SUNDAY
NIGHT AS THE SYSTEM PULLS OUT TO THE NORTHEAST. NEXT WEEK IS
LOOKING DRY WITH SEASONABLY COOLER TEMPERATURES WITH THE DEEP
UPPER TROF HANGING JUST TO OUR EAST AND NORTHWESTERLY FLOW ALOFT
INTO WEDNESDAY. A LOW LEVEL RETURN FLOW OFF THE GULF WILL BE
MODIFIED AND BRING A GRADUAL INCREASE IN TEMPS AND HUMIDITIES
LATER IN THE WEEK. A CANADIAN COLD FRONT LATE IN THE WEEK IS
LOOKING TO HAVE INSUFFICIENT MOISTURE TO WORK WITH AND SO SHOULD
MOVE THROUGH AS A DRY FRONT BY NEXT WEEKEND.

MARINE...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR WINDS
SHIFTING TO NORTHERLY AND BECOMING STRONG LATE SUNDAY. WINDS
SHOULD DIMINISH ON MONDAY.

HYDROLOGY...THERE IS A POTENTIAL FOR 2 TO 4 INCHES OF RAIN BY
SUNDAY MORNING WITH LOCALLY UP TO 5 INCHES IN A FEW LOCATIONS. THE
MAXIMUM RAINFALL SHOULD BE OVER INTERIOR SOUTHEAST TEXAS INTO
CENTRAL LOUISIANA.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  83  63  80  62 / 100  70  30  10  10
KBPT  72  81  63  81  64 / 100  50  30  10  10
KAEX  69  78  60  80  59 / 100  90  50  10  10
KLFT  69  83  62  78  60 / 100  90  40  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 29, 9:05 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 AM CDT SAT SEP 29 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301015-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
905 AM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

RAIN WITH A FEW THUNDERSTORMS WILL OCCUR ACROSS THE REGION TODAY AND
TONIGHT. THE LARGEST THREAT TO THE AREA WILL BE EXCESSIVE RAINFALL
AS TOTALS MAY RANGE FROM 2 TO 4 INCHES WITH ISOLATED HIGHER AMOUNTS.
AN ISOLATED THUNDERSTORM OR TWO MAY ALSO BECOME SEVERE WITH STRONG
WIND GUSTS POSSIBLE. THERE IS ALSO AN OUTSIDE CHANCE THAT AN
ISOLATED AND SHORT LIVED TORNADO MAY OCCUR WITH THE STRONGER
THUNDERSTORMS.

AS A LOW PRESSURE SYSTEM MOVES CLOSER TO THE AREA TONIGHT AND SUNDAY
MORNING STRONG SOUTH WINDS WILL OCCUR. THIS WILL CAUSE MINOR
COASTAL FLOODING ESPECIALLY AT HIGH TIDE WHICH WILL OCCUR IN THE
EARLY MORNING HOURS OF SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN WILL END FROM WEST TO EAST SUNDAY AFTERNOON AND EVENING WITH
COOLER AND DRIER AIR MOVING IN FOR THE EARLY PORTION OF THE WORK
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OR SEVERE WEATHER TO
THE NATIONAL WEATHER SERVICE.

GMZ430-432-435-450-452-455-470-472-475-301015-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
905 AM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SOUTH WINDS WILL INCREASE WITH BUILDING SEAS, HIGHER TIDES, AND
INCREASING THUNDERSTORMS TONIGHT AS A DEEPENING LOW PRESSURE SYSTEM
DEVELOPING OVER SOUTH TEXAS MOVES INTO LOUISIANA. A SMALL CRAFT
ADVISORY WILL LIKELY BE ISSUED FOR THE COASTAL WATERS. AN ISOLATED
WATERSPOUT MAY BE POSSIBLE ACROSS THE COASTAL WATERS THROUGH SUNDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL END WITH STRONG NORTHWEST WINDS IN THE WAKE OF
THIS STORM SYSTEM SUNDAY. WINDS WILL GRADUALLY DIMINISH ON MONDAY
AS THE STORM SYSTEM HEADS INTO THE TENNESSEE VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THUNDERSTORM RELATED STRONG
GUSTS TONIGHT.

TINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 2:51 PM CDTAreal Flood AdvisoryLCHIberia, Saint Martin3 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.